Alert archive / Florida / Special Marine Warnings in 2012
Special Marine Warning 20, NWS Melbourne, FL
NWS Melbourne, FL issued this special marine warning at May 7, 2012, 3:21 PM EDT. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- May 7, 2012, 5:15 PM EDT
- In force
- 114 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special marine warning went out at May 7, 2:15 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 7, 2:15 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 215 PM EDT MON MAY 7 2012 .DISCUSSION... ...FEW STRONG/ISOLATED PULSE SEVERE STORMS EXPECTED INTO THIS EVENING... CURRENT-TONIGHT...WEAK FRONTAL BOUNDARY HAS CREPT INTO OUR NORTHERN FORECAST ZONES. EARLY ONSET OF THE EAST COAST SEA BREEZE FROM THE CAPE NORTHWARD HAS TRANSITIONED WINDS TO EAST OR NORTHEAST. WINDS SOUTH OF THE CAPE WILL BECOME EAST OR SOUTHEAST BEHIND THE SEA BREEZE. A LIGHTER PRESSURE GRADIENT WILL KEEP WIND SPEEDS LIGHT ALL AROUND OUTSIDE OF CONVECTION. SCATTERED SHOWERS AND STORMS HAVE DEVELOPED EARLY THIS AFTERNOON ALONG THE EAST COAST SEA BREEZE IN NORTH BREVARD/VOLUSIA COUNTIES. SLOW MOVEMENT TO THE WEST IS EXPECTED OF THESE CELLS AND THEY WILL EVENTUALLY MOVE OFF THE EAST COAST INTO THE INTRACOASTAL/NEAR SHORE WATERS OF THE WESTERN ATLANTIC. A FEW STRONGER CELLS ANCHORED ALONG THE SEA BREEZE WILL MOVE SOUTHWARD. FURTHER DEVELOPMENT OF CONVECTION WILL BE LIKELY AS THE WEST COAST SEA BREEZE (MOVING VERY SLOWLY EASTWARD AT PRESENT) MOVES INTO CENTRAL FLORIDA LATER TODAY AS WELL AS FROM SUBSEQUENT MESOSCALE BOUNDARY/LAKE BREEZE INTERACTIONS. THIS ACTIVITY WILL LAST INTO THE EVENING AND EVENTUALLY BECOME MORE ISOLATED MID TO LATE EVENING. MAIN THREATS IN PLAY REMAIN FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY DOWNBURST WINDS IN EXCESS OF 50 MPH...COIN SIZE HAIL AND TORRENTIAL DOWNPOURS CAUSING PONDING OF WATER...ESPECIALLY IN PRONE LOCATIONS DUE TO THE SLOW NATURE OF THESE STORMS. DEEPER MOISTURE (1.61 PWAT FROM 15Z KXMR SOUNDING)...MID-LEVEL IMPULSES AND COOLER AIR ALOFT ALL PLAYING A PART IN THE CONVECTIVE ACTIVITY. ...PREVIOUS EXTENDED DISCUSSION... TUE-THU...BROAD TROUGHING ALOFT WILL PERSIST INTO LATE WEEK...WHICH WILL KEEP LOW LEVEL RIDGE AXIS SUPPRESSED SOUTH OF CENTRAL FLORIDA. WHILE SUFFICIENT MOISTURE WILL EXIST FOR AT LEAST SCT AFTN/EVENING CONVECTION...SUBTLE H50 VORT LOBES PASSING OVHD SHOULD LEAD TO A LTL HIGHER POPS (50-60) ON THAT DAY AREAWIDE. FLOW FLATTENS SLIGHTLY WED-THU...WITH HIGHER POPS INDICATED ALONG THE EAST COAST (50 VS 40) IN PROXIMITY TO LATE DAY SEA BREEZE. BY THU...DEEPEST MOISTURE IS PROGGED TO GET PUSHED A BIT FARTHER SOUTH TOWARD LAKE OKEECHOBEE... AHEAD OF WEAK COOL FRONT THAT SAGS INTO CENTRAL FLORIDA THU NIGHT. POPS OVER THE SOUTHERN CWA WILL BE ABOUT 10 PCT HIGHER (40 VS 30). MAV TEMPS LOOK LIKE THEY RUN ABOUT A DEGREE OR TWO ABOVE CLIMO... WHICH LOOKS FINE GIVEN THE SW FLOW REGIME. EARLY MAY MID LEVEL ATMOSPHERIC TEMPS TYPICALLY FAVOR SOME STRONG TO MARGINALLY SEVERE STORMS. FRI-MON...FRONTAL BOUNDARY WASHES OUT OVER SOUTH FL/STRAITS BY LATE FRI AS ONSHORE FLOW TAKES HOLD AND FRESHENS SOME INTO THE WEEKEND. EVEN WITH IMMEDIATE RETURN TO ONSHORE FLOW...MEAN DRYING INDICATED FOR FRI-SAT DUE TO TRANSIENT MID LEVEL RIDGE WHICH BUILDS ALOFT. POPS BOTH DAYS 20 OR LESS....TEMPTED TO GO WITH JUST LOW TOPPED SHOWERS (CONFINED TO THE SOUTH FRI) BUT SINCE WERE GETTING TOWARD LATE MAY KEPT TS IN FCST. INCREASING MOISTURE/POPS INDICATED FOR SUN-MON AS NEXT SHORT WAVE TROUGH MOVES TOWARD THE SERN CONUS. && .AVIATION...PREVAILING VFR OUTSIDE OF CONVECTION. EAST COAST SEA BREEZE HAS FORMED AS OF VERY EARLY THIS AFTERNOON BECOMING NOTICEABLE FIRST ACROSS THE VOLUSIA/NORTH BREVARD COASTS. WINDS HAVE BECOME E/ENE BEHIND IT HERE. FURTHER SOUTH WEAK OFFSHORE WINDS WILL BECOME E/ESE AS THE SEA BREEZE DEVELOPS AND MOVES ONSHORE. SCT SHRA/TSRA WILL RESULT FROM DEEPER MOISTURE...PVA ALOFT AND BOUNDARY COLLISIONS INTO THE EVENING. RISKS TO AVIATION INCLUDE FREQUENT LIGHTNING...COIN SIZE HAIL...HEAVY DOWNPOURS AND GUSTY DOWNBURST WINDS IN EXCESS OF 40 KTS. ACTIVITY WILL EVENTUALLY BECOME ISOLATED THIS EVENING/OVERNIGHT. LCL LOW (STRATUS) CLOUDS/PATCHY GROUND FOG CANNOT BE RULED OUT TOWARDS SUNRISE TUE MORNING. ABOVE NORMAL CONVECTION CHANCES WILL CONTINUE AGAIN ON TUE WITH SIMILAR THREATS. && .MARINE...AFTN MON-TUE...SURFACE BOUNDARY LINGERING OVER THE AREA WILL BE RESPONSIBLE FOR SCATTERED LIGHTNING STORMS ACROSS INLAND LAKES...INTRACOASTAL WATERWAYS AND NEAR SHORE/OFFSHORE MARINE ZONES. CONDITIONS FAVORABLE FOR A FEW STRONG/ISOLD SVR CELLS WITH WINDS IN EXCESS OF 35 KTS...COIN SIZE HAIL...CLOUD TO WATER LIGHTNING AND TORRENTIAL DOWNPOURS. CELLS WILL MOVE OFF THE COAST AT LESS THAN 10 KTS WITH MOST FAVORABLE LOCATION FROM THE CAPE NORTHWARD. WITH SUCH A WEAK PRESSURE GRADIENT...WINDS WILL BE LIGHT/VARIABLE AT TIMES...THOUGH ARE FORECAST TO BE EAST/NORTHEAST CAPE NORTHWARD AND EAST/SOUTHEAST SOUTHWARD. THIS EVENING WINDS ARE FORECAST TO BECOME SE/S AND EVENTUALLY SW LATE OVERNIGHT TOWARDS DAYBREAK. ON TUE...INITIAL SW WINDS LESS THAN 10 KTS WILL BACK TO S/SE NEAR THE COAST DUE TO EAST COAST SEA BREEZE FORMATION AND BEGIN TO STRENGTHEN SLIGHTLY. SEAS DUE TO AN INCOMING SWELL FORECAST TO BUILD TO 3-4 FT NEAR SHORE/3-5 FT OFFSHORE THRU THE PERIOD. ANOTHER ROUND OF OFFSHORE MOVING SHOWERS/STORMS FORECAST ON TUE WITH SIMILAR THREATS AS THE PAST DAY. WED-FRI...NOT A WHOLE LOW OF WIND CHOP INDICATED GIVEN THE PROXIMITY OF THE LOW LEVEL RIDGE AXIS TO THE SOUTH. WAVE MODEL GUIDANCE DOES SHOW SOME SWELL COMPONENT KEEPING SEAS A FOOT OR TWO HIGHER THAN THEY NORMAL WOULD BE WITH THIS KIND OF WIND REGIME. OFFSHORE FLOW WILL PREVAIL THROUGH THU WITH AN ONSHORE AFTERNOON SEA BREEZE NEAR THE IMMEDIATE COAST...MAINLY SOUTH. GIVEN THE PREVAILING WESTERLY STEERING FLOW...THE MAIN MARINE CONCERN FOR THE UPCOMING WEEK WILL BE OFFSHORE MOVING THUNDERSTORMS. DEVELOPING ONSHORE FLOW STARTING THU NIGHT WILL LEAD TO A SLIGHT SURGE IN ENE-EAST WINDS AND SEAS. && .FIRE WEATHER...REMAINDER OF TODAY-TONIGHT...A WEAK FRONTAL TROUGH HAS SETTLED IN OVER THE AREA (NORTH) AND WILL PROVIDE A FOCUS FOR SHOWERS/STORMS. SEA BREEZES/MESOSCALE BOUNDARY INTERACTIONS THROUGH THIS EVENING WILL ALSO HELP INITIATE NEW CELL GROWTH. A FEW LIGHTNING STORMS MAY SPARK ADDITIONAL WILDFIRES AND WILL ALSO BE CAPABLE OF GUSTY DOWNBURST WINDS TO AROUND 50 MPH. CELL MOVEMENT SHOULD BE OUT OF THE WEST AT LESS THAN 10 MPH. OCCASIONALLY CELLS WILL ZIPPER SOUTHWARD ALONG THE EAST COAST SEA BREEZE. WITH THE WEAK OVERALL PRESSURE GRADIENT THE DISPERSION CONDITIONS WILL REMAIN RATHER POOR. LVORI'S WILL BE RATHER HIGH WITH THE LIGHT WINDS AND MOISTURE NEAR THE SURFACE. TUE...CONTINUED DEEPER MOISTURE AND BOUNDARY COLLISIONS WILL AGAIN CREATE SCATTERED SHOWERS/STORMS ACROSS THE AREA...ESPECIALLY DURING THE AFTERNOON/EARLY EVENING. AGAIN...LIGHTNING IGNITIONS/GUSTY STORM OUTFLOWS WILL BE MAIN FIRE WEATHER CONCERN. WED ONWARD...NO RH/WIND ISSUES...HOWEVER LTG IGNITIONS WILL BE MAIN FIRE WX CONCERN. && .PRELIMINARY POINT TEMPS/POPS... DAB 68 86 68 87 / 40 50 30 50 MCO 68 89 67 89 / 30 50 30 40 MLB 69 87 69 86 / 30 50 30 50 VRB 69 86 69 86 / 30 50 30 50 LEE 68 88 68 88 / 30 50 30 40 SFB 69 90 69 89 / 30 50 30 40 ORL 71 90 70 88 / 30 50 30 40 FPR 68 86 68 86 / 20 50 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...SEDLOCK RADAR/LONG TERM....KELLY
Hazardous weather outlook, May 7, 11:15 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1115 AM EDT MON MAY 7 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-072200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1115 AM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A WEAK FRONTAL BOUNDARY IS DRAPED ACROSS NORTH CENTRAL FLORIDA AND WILL BECOME STATIONARY THIS AFTERNOON. MOISTURE POOLING ALONG THE FRONT WILL COMBINE WITH SEA AND LAKE BREEZE BOUNDARIES TO ACT AS FOCI FOR AFTERNOON LIGHTNING STORMS. THE HIGHEST RAIN CHANCES EXIST ALONG AND NORTH OF THE I 4 CORRIDOR BUT MAY EXTEND SOUTHWARD INTO OSCEOLA COUNTY LATE THIS AFTERNOON OR EARLY THIS EVENING WITH A SEA BREEZE COLLISION. STORM MOTION WILL BE GENERALLY TOWARD THE EAST BUT MAY BE SLOW AND ERRATIC ALONG BOUNDARIES. THE PRIMARY THREAT FROM THESE STORMS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING... STRONG DOWNBURST WINDS AND HAIL. ONE OR TWO STORMS MAY BECOME SEVERE CONTAINING DAMAGING WINDS NEAR 60 MPH AND LARGE HAIL. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED AREA WIDE THIS AFTERNOON AND PUSH EAST-NORTHEAST AROUND 10 MPH THROUGH THE EARLY EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND STRONG WIND GUSTS UP TO 50 KNOTS AS THEY PUSH OFFSHORE INCLUDING THE INLAND LAKES. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. CHECK WITH LIFEGUARDS ABOUT OCEAN HAZARDS WHEN ARRIVING AT THE BEACH. SWIM ONLY WHERE THERE IS A LIFEGUARD ON DUTY. .FIRE WEATHER IMPACT... THERE IS A HIGH ENVIRONMENTAL FIRE DANGER OVER MOST OF THE REGION TODAY. THE THREAT WILL BE FURTHER ELEVATED TODAY AS SCATTERED LIGHTNING STORMS ARE EXPECTED. BRUSH FIRES CAN START EASILY FROM MOST CAUSES. UNATTENDED FIRES ARE LIKELY TO ESCAPE IN DRY FUELS. FIRES MAY START RAPIDLY AND SHORT DISTANCE SPREADING OF EMBERS WILL BE POSSIBLE. OUTDOOR BURNING MAY BE PROHIBITED IN YOUR AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS LIGHTNING STORMS ARE FORECAST THROUGH MIDWEEK. THESE STORMS WILL AFFECT BOATERS AS THEY CROSS THE INTRACOASTAL WATERS AND ATLANTIC DURING THE AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN STRONG DOWNBURST WINDS...SMALL HAIL...AND FREQUENT LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/BRAGAW
In the hours before
Special weather statement, May 7, 12:47 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1247 PM EDT MON MAY 7 2012
FLZ041-141-071730-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
1247 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN VOLUSIA COUNTY...
* UNTIL 130 PM EDT.
AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS AND FREQUENT LIGHTNING
STRIKES 6 MILES SOUTHWEST OF DAYTONA INTERNATIONAL SPEEDWAY. THE
STORM WAS NEARLY STATIONARY.
ADDITIONAL STORMS TOWARD MAYTOWN MAY ALSO INCREASE IN COVERAGE AND
INTENSITY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2880 8081 2879 8106 2881 8107 2883 8111
2882 8113 2881 8113 2919 8127 2925 8110
TIME...MOT...LOC 1645Z 147DEG 0KT 2911 8112
KELLYSpecial weather statement, May 7, 1:21 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
121 PM EDT MON MAY 7 2012
FLZ041-046-141-071800-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-SEMINOLE-
121 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN SEMINOLE COUNTY...
SOUTHERN VOLUSIA COUNTY...
* UNTIL 200 PM EDT.
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES EAST
OF DELTONA...MOVING EAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2899 8090 2879 8095 2879 8097 2875 8096
2873 8097 2875 8129 2909 8114
TIME...MOT...LOC 1721Z 292DEG 7KT 2893 8112
KELLYSpecial weather statement, May 7, 2:13 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
213 PM EDT MON MAY 7 2012
FLZ045-046-147-071900-
NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE-
213 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN BREVARD
COUNTY...EASTERN ORANGE COUNTY...SOUTHEASTERN SEMINOLE COUNTY...
* UNTIL 300 PM EDT.
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES
NORTHEAST OF CHRISTMAS...MOVING SOUTHEAST AT 10 MPH. ADDITIONAL
STORMS SHOULD DEVELOP TO THE WEST TOWARD BITHLO AND WEDGEFIELD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2844 8082 2847 8112 2873 8111 2870 8102
2867 8102 2867 8101 2864 8101 2862 8099
2861 8099 2861 8096 2870 8096 2866 8082
TIME...MOT...LOC 1812Z 294DEG 9KT 2860 8097
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:47 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| May 7, 1:21 PM EDT | Special Weather Statement | MLB | Volusia | 39 min |
| May 7, 1:25 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 20 min |
| May 7, 2:13 PM EDT | Special Weather Statement | MLB | Seminole | 47 min |
| May 7, 3:24 PM EDT | Special Weather Statement | MLB | Indian River | 51 min |
| May 7, 3:35 PM EDT | Special Weather Statement | MLB | Lake, Orange | 55 min |
| May 7, 4:05 PM EDT | Special Weather Statement | MLB | Brevard | 55 min |
| May 7, 5:10 PM EDT | Special Marine Warning | MLB | 2 hr | |
| May 7, 6:17 PM EDT | Special Weather Statement | MLB | Martin | 58 min |
| May 7, 7:17 PM EDT | Special Weather Statement | MLB | Martin | 58 min |
Nearby
Special Marine Warnings in Florida, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.